# SDR UPS99829973

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 338001018
- Condition: Inoperative
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD ENTRY DOOR EMERG EXIT LIGHT HAS ONE BULB INOP.  REMOVED AND REPLACED ASSY PER DC8 MM 33-50-02P201, OPS CK GOOD.
